# SDR UIEA2015012700029

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Bonding Wire
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK FLOW SENSOR BONDING WIRE BROKEN.  REPLACED LT PACK FLOW SENSOR BONDING WIRE IAW AMM 20-20-10.  RESISTANCE CHECKED GOOD.
